The aim of this paper is to study some modular contractions of the moduli space of stable pointed curves Mg,n . These new moduli spaces, which are modular compactifications of Mg,n, are related to the minimal model program for Mg,n and have been introduced by Codogni et al. (2018). We interpret them as log canonical models of adjoint divisors and we then describe the Shokurov decomposition of a region of boundary divisors on Mg,n .

On some modular contractions of the moduli space of stable pointed curves / G. Codogni, L. Tasin, F. Viviani. - In: ALGEBRA & NUMBER THEORY. - ISSN 1937-0652. - 15:5(2021), pp. 1245-1281. [10.2140/ant.2021.15.1245]

On some modular contractions of the moduli space of stable pointed curves

L. Tasin;
2021

Abstract

The aim of this paper is to study some modular contractions of the moduli space of stable pointed curves Mg,n . These new moduli spaces, which are modular compactifications of Mg,n, are related to the minimal model program for Mg,n and have been introduced by Codogni et al. (2018). We interpret them as log canonical models of adjoint divisors and we then describe the Shokurov decomposition of a region of boundary divisors on Mg,n .
Birational contractions; Modular compactifications; Moduli of curves
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
ant-v15-n5-p07-p.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 1.72 MB
Formato Adobe PDF
1.72 MB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/891391
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact